# SDR AALA20100217TUL09

- Difficulty date: January 7, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 47,205 hours, 7,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT OVERHEAD SEAT 6G INOPERATIVE.  RELAMPED SEAT 6G.
